# SDR DALA2025031001845

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 28,398 hours, 10,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0844349) CORROSION ON SHIELD AT ACB BS767 - BS787 RBL22 WL156. INSTALLED NEW SHIELD AT ACB BS767-BS787 RBL22 WL156 IAW B737-900 SRM 51-40-02-0G AND BOEING DWG: 146A0081.
